Distribution in TLM models for diffusion (Part 1: one-dimensional treatment)

Chardaire, P. and de Cogan, D. (2002) Distribution in TLM models for diffusion (Part 1: one-dimensional treatment). International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 15 (3). pp. 317-327. ISSN 0894-3370

Full text not available from this repository. (Request a copy)

Abstract

The signal obtained at each time step of a TLM simulation for one-dimensional diffusion is analysed for single shot injections. A combinatorial formula is provided to predict the signal value at any given spatial positions. Formulas for expectation and variance are obtained using a technique based on generating functions. We briefly compare the resulting variance and that of the underlying diffusion process.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 08 Mar 2011 12:54
Last Modified: 21 Apr 2020 20:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/23883
DOI: 10.1002/jnm.446

Actions (login required)

View Item View Item